# SDR VTZA98043

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 3417 · Air Data Computer
- Part: Dadc
- Part number: 7000700966
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6264 - BTV-IAD - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO NR 2 DADC AND NR 2 AHRS FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RERACKED NR 2 DADC AND NR 2 AHRS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
